# SDR SWIA202162550

- Difficulty date: August 10, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP PANEL 684CB HAS DRILL DAMAGE AROUND FASTENER HOLE, AND STRUCTURE UNDER PANEL ON I/B FLAP.   (C-CHECK- RO 11/11/21)   COMPLIED WITH REO 601R-27-52-2435 REV -- DATED 2021-09-10  REPAIRED R/H I/B FLAP PANEL 684CB AND UNDERLYING STRUCTURE ON I/B FLAP.COMPLETED TASK CARD 51-900-1003-SKY. 337 AND SDR ATTACHED. NO WEIGHT CHANGE
